Share:


Vortices on a sphere

    G. Alobaidi Affiliation
    ; M. C. Haslam Affiliation
    ; R. Mallier Affiliation

Abstract

We consider flows on a spherical surface and use a streamfunction formulation to derive a nonlinear equation governing steady‐state flows in that geometry. We present some new vortex solutions to this equation.


First Published Online: 14 Oct 2010

Keyword : flows on a sphere, streamfunction, vortex

How to Cite
Alobaidi, G., Haslam, M. C., & Mallier, R. (2006). Vortices on a sphere. Mathematical Modelling and Analysis, 11(4), 357-364. https://doi.org/10.3846/13926292.2006.9637323
Published in Issue
Dec 31, 2006
Abstract Views
270
PDF Downloads
134